Please use this identifier to cite or link to this item:
Title: Ring-closing double reductive amination route to aza-heteroannulated sugars
Authors: Laventine, DM
Davies, M
Jenkins, PR
Cullis, PM
Fawcett, J
Evinson, EL
First Published: 10-Jan-2005
Citation: TETRAHEDRON LETTERS, 2005, 46 (2), pp. 307-310
DOI Link: 10.1016/j.tetlet.2004.11.032
ISSN: 0040-4039
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.